# SDR CALA2023031700784

- Difficulty date: March 17, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N38257
- Make and model: Boeing 737-8
- Aircraft serial: 30612
- Aircraft time: 69,237 hours, 25,390 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: NA
- Condition: Cracked
- Location: Sta 540 & Rbl 54
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STATION 540 AND RBL 54.60 IS CRACKED. ADDING VERBIAGE TO PREVIOUS ENTRY SUPPORT TASK NSA EMX NR 00070 REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND RBL 54.60 74454, 03/15/2023. DATA WAS TRANSCRIBED FROM NSA EMX N/R 00070, IAW B737-800 SRM 51-40-02 AND BAC DWG 111A2000 REV ORIGINAL SEE AND HANGER N/R 5867090, WORK ACCOMPLISHED BY V905004 AND INSPECT NSA EMX N/R 00070 AND HANGER N/R 5867090 FOR WORK ACCOMPLISHED C ED BY V935483. IR C/W. SSFR REPORT , FORM 46-0024, ENTERED BY UAL INSPECTION U3 INSPECTION COMPLETE
